# SDR UIEA2020121502575

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,070 hours, 22,387 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 3383
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L RADAR SYSTEM SHOWS INCORRECT/BAD DATA.  T/S PER FIM 34-43 FT 812.  REMOVED AND REPLACED LT WEATHER TCVR, IAW AMM 34-43-01.  OPERATIONS CHECK GOOD.  NO DEFECTS NOTED.
